Vicks NyQuil Cold & Flu Nighttime Relief Liquid, Original - 8 fl oz
Visit our Pharmacy Counter for Purchase
Item No. 0357199
From the world's #1 selling OTC cough and cold brand, Vicks NyQuil Cold & Flu Liquid provides fast, powerful relief for your worst cold and flu symptoms. When cold symptoms keep you up, turn to Vicks NyQuil Cold & Flu nighttime relief medicine to help you get the rest you need. When you need fast relief, this powerful, multi-symptom relief medicine treats headache, fever, sore throat, minor aches and pains, sneezing, runny nose, and cough due to minor throat and bronchial irritation. Nothing works faster. Vicks has been trusted for over 125 years to relieve your cold and flu symptoms. Vicks NyQuil is the #1 pharmacist recommended nighttime cough, cold & flu brand*Active ingredients per 30 mL dose for adults are acetaminophen 650 mg (pain reliever/fever reducer), dextromethorphan HBr 30 mg (cough suppressant), and doxylamine succinate 12.5 mg (antihistamine). Store at room temperature; do not refrigerate. Take only as directed. Use only the dose cup provided. Do not exceed 4 doses per 24 hours. Adults and children 12 years and over take 30 mL every 6 hours.*2022 Pharmacy Times Survey of Pharmacists OTC Recommendations Nicholas Hall's global CHC sales database, DB20
- FAST, POWERFUL MULTI-SYMPTOM RELIEF for your headache, fever, sore throat, minor aches and pains, sneezing, runny nose, and cough
- EFFECTIVE NIGHTTIME COLD & FLU SYMPTOM RELIEF. NyQuil Cold & Flu Liquid medicine temporarily relieves common cold & flu symptoms so you can get the rest you need
- FAST RELIEF SO YOU CAN SLEEP. Don't let your cold keep you up. Just one dose of NyQuil starts working fast to provide effective cold & flu relief
- POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS. Life doesn't stop when you have a cold. NyQuil relieves bothersome symptoms such as cough and fever so that you can get the rest you need
- WORLD'S #1 SELLING OTC COUGH AND COLD BRAND. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
- This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
|Product Name||Vicks NyQuil Cold & Flu Nighttime Relief Liquid, Original - 8 fl oz|
|Container Type||plastic bottle|
|Country of Manufacture||United States|
Take only as directed. Only use the dose cup provided. Do not exceed 4 doses per 24 hrs. Adults & children 12 yrs & over: 30 mL every 6 hrs. Children 4 to under 12 yrs: ask a doctor. Children under 4 yrs: do not use.
Active Ingredients (in each 30 mL): Acetaminophen 650 mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 30 mg (Cough Suppressant), Doxylamine Succinate 12.5 mg (Antihistamine)Inactive Ingredients: Alcohol, Citric Acid, D&C Yellow No. 10, FD&C Green No. 3, FD&C Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4 doses in 24 hours, which is the maximum daily amount for this product, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product. Allergy Alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist, if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for